# SDR SIMA200713201

- Difficulty date: April 30, 2007
- Submitted: May 3, 2007
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 17,809 hours, 17,937 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Control Rod
- Part number: 12009421249
- Condition: Excess Play
- Location: Rudder
- Part time: 17,809 hours, 17,937 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMING AN A CHECK FOUND UPPER RUDDER CONTROL ROD HAD PLAY BETWEEN THE ROD END AND ROD TUBE.  REMOVED AND REPLACED UPPER RUDDER CONTROL FOR PLAY AND LOWER CONTROL ROD AS PRECAUTIONARY, FDR DOWNLOADED.  COMPONENTS AND FDR DATA RELEASED TO OEM FOR ANALYSIS.  PERFORMED OPERATIONAL CHECKS WITH NO DEFECTS NOTED.  RETURNED AIRCRAFT TO SERVICE.
